# SDR USAA2013093000034

- Difficulty date: September 19, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 42,279 hours, 17,375 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361067200000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK,  DELAMINATION TO FLOOR PANEL 231BF BETWEEN FRAMES 23 TO 24, Z-500 & BETWEEN Y254 TO -Y254.  REPLACED FLOOR PANEL IAW IRM 9701, REV G.
